# SDR SWAA2024121257100

- Difficulty date: November 6, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 40 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.187 INCH 2024-701393<[01] ON STEPS 6 AND 7; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210136503; DUE DATE: 24-JUL-25.;[02] PERFORMED PERMANENT REPAIR CATEGORY A ;ON HORIZONTAL PRESSURE DECK WEB RBL 40 STA 663 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 AND DWG 144A7710 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CORRECTED STEP 2  PERFORMED PERMANENT REPAIR CATEGORY A ;ON HORIZONTAL PRESSURE DECK WEB BTW RBL 30 TO RBL 60 STA 663.75 TO STA 675 AT PASSENGER IAW B737-700 SRM 53-40-51-2R-2 AND DWG 144A7710 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED PERMANENT REPAIR CATEGORY A ;ON HORIZONTAL PRESSURE DECK WEB BTW RBL 30 TO RBL 60 STA 663.75 TO STA 675 AT PASSENGER IAW B737-700 SRM 53-40-51-2R-2 AND DWG 144A7710 SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
